# SDR CA160120001

- Difficulty date: January 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Faulty
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CRUISE, WITH THE POWER SETTING ABOVE 80 PERCENT, THE PILOT REPORTED 5 PERCENT TO 15 PERCENT TORQUE FLUCTUATIONS, WITH ASSOCIATED TEMPERATURE VARIATIONS, UNSPECIFIED VALUE.  ELECTED TO DIVERT TO AN ALTERNATE AIRPORT WHERE TROUBLESHOOTING IDENTIFIED A POSSIBLE FAULTY PROPELLER GOVERNOR, WHICH WILL BE REPLACED.
